Hello, My Dear Friends.
I hope this post finds you all well. I’ve got to tell you. I really miss being here, and I truly miss reading. I keep praying and hoping that this withdrawal will end soon. It is certainly taking its sweet time, but I know there is a light at the end of this long tunnel.
Saturday, I tried to accomplish the most mundane things like take a shower, clean the fishbowl, changing the sheets on the bed, and like a fool… going to the supermarket. That by itself was probably not the brightest thing to do because I was so lightheaded.
By the time I was done, I was simply exhausted and in quite a bit of pain. My back and legs felt so wobbly, and my headache came back. I ended up going to bed fairly early and woke up twice on Sunday.
Friday, was the kick in the ass though. I got a phone call from the head of psychiatry to notify me not to take the Lexapro along with the Vistaril. I’m am convinced she never read my chart when I came in for that visit back on the third of July. It’s a wonder why I still feel like crap. She should have weaned me off the Klonopin. Everything she did was incorrect as far as I’m concerned. If ever your doctor states they want to take you off Klonopin or any type of Benzo, make sure they wean you off and make sure they know the other medications that you are on. The patient needs to be fully educated because the doctor certainly isn’t.
Today, I accomplished laundry. Woo Hoo! Plus writing this. My focus is not the greatest, and it has taken close to 20 minutes to write this little bit.
Thank you again for all your thoughts and prayers. It really has meant the world to me.
Okay, it’s time for yet another nap.
Take Care & God Bless,